- Full text PDF available (0)
- This year (0)
- Last 5 years (0)
- Last 10 years (0)
Journals and Conferences
HISTORY AND CLINICAL FINDINGS A 43-year-old woman was admitted after a suicide attempt with 1.5 g atenolol. Physical and neurological examination showed no abnormality, but psychiatric examination revealed symptoms of a major depression. Four weeks prior to admission a valsartan-hydrochlorothiazide combination had been added to the antihypertensive… (More)
For 15 years a now 70-year-old woman had been having occasional episodes of circulatory collapse which 7 years ago were diagnosed as being caused by severe idiopathic orthostatic hypotension. These episodes had recently become much more frequent and she was hardly able to be upright for more than one minute. In the Schellong test the blood pressure fell… (More)
Under antidepressive treatment with amitryptiline (100 mg/d) a 71-year old woman developed delirious symptoms, hyponatremia and a grand mal seizure followed by cardiovascular arrest. A few month later she ingested 48 mg reboxetine with suicidal intent. Overdosing of reboxetine, a selective noradrenaline re-uptake inhibitor, proceeded without complications.